| Model Number |
BZ4212A |
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Blood Loss (2597)
| Date of Event |
07/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, following a bizact tonsillectomy, the patient had to be taken to the operating room five days after the surgery to control the bleeding.They cauterized with a suction bovie.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.